It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2003, 12:41 PM   #1
Senior Veteran
 
Join Date: Jan 2003
Location: New York
Posts: 754
DeeDeeWith3 HB User
Post Retin A User's dull skin appearance

I've been using Retin A micro since 1/31 for cystic acne and was told to cleanse gently and not to exfoliate, because Retin A is an exfoliator. My acne is getting under control but can someone suggest something to brighten up this dull appearance my skin has taken on? Can an AHA be used with Retin A Micro? If so, which one? What else can I be using?

 
Sponsors Lightbulb
   
Old 05-06-2003, 07:42 PM   #2
Senior Veteran
 
Join Date: Jan 2003
Location: New York
Posts: 754
DeeDeeWith3 HB User
Post

No ideas from the skin pros??

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a Experts, Please Help Me! salty Beauty & Cosmetics 14 02-19-2009 02:34 PM
? about Switching from Differin to Retin-A Micro - Initial Breakout? txmomto3 Acne 0 05-01-2008 08:55 AM
First time Epidermx user question Nack17 Acne 104 10-03-2005 03:54 PM
Just got put on RETIN-a ClearlyUnclear Acne 7 11-27-2004 01:05 PM
Retin A Micro update DirtDiva Acne 11 10-16-2004 01:38 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!